Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on Mersenne numbers


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 38 (1932), 383-384
DOI: https://doi.org/10.1090/S0002-9904-1932-05396-4
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 883--883
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 132--137
MathSciNet review: 1562402
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05396-4

American Mathematical Society